Hi, thanks for posting and asking for help. I would be very interested to hear if anyone else has experienced this. In my experience, this is not a common occurrence! I don't typically hear that from customers. And definitely it is NOT an intended effect of the Insulite PCOS System. I am so sorry you are having this hair loss and wonder if there is any other possible explanation since again, it is not a usual effect and I'm having trouble thinking of how the Insulite PCOS System could cause such a thing. Hair loss in PCOS is due to excess androgen levels (i.e., testosterone or DHEAs, the male hormones that are sometimes elevated in women with PCOS). The ingredients in the supplements were chosen for their ability to reduce androgens. Also, 11 days on the herbs and nutrients would be a pretty short period of time to experience profound hormonal changes. Usually it's a more gradual shift than that.
Originally Posted by Ladycms
Are you taking any medications? Did you start any new medications within the past 3 weeks or so, such as birth control pill, other hormonal contraceptive, thyroid medication, psychiatric medication (anti-depressant), etc.? Hair loss is sometimes a side effect of certain pharmaceutical medications.
Are you also experiencing an increase in constipation, fatigue, dry skin, dry hair? I wonder if coincidentally your thyroid function has decreased. Hypothroidism is another common cause of hair loss.
Did you happen to give birth within the past 4-5 months? Postpardum hair loss is quite common and expected.
One final consideration, and this is a long shot but I have seen it happen once or twice so I'm bringing it up. If you are taking something like Synthroid (levothyroxine) or other thyroid medication to help with hypothyroidism, please make sure you are taking it at a different time of day than the GlucX supplement. GlucX contains soluble fiber so any medications or supplements taken at the same time or within 2 hours of the GlucX could theoretically not be absorbed. Therefore, the medication would be less effective. Be sure to take all of your meds and supplements, including the other Insulite supplements, at a separate time of day from the GlucX. Ideally you would take the GlucX several hours away from other substances.
Please let me know what you think of that, if any of those things are relevant to your case. Also let me know if you have any more questions, and keep us posted as to your experience. We obviously are concerned and don't want you to experience any undue stress or negative effects while on the Insulite PCOS System!
Last edited by drsari; 05-21-2012 at 09:43 PM.
Dr. Sari Cohen, ND
Insulite Laboratories Consulting & Advisory Teams
DISCLAIMER: The information contained in this posting and the Insulite Labs website is for the sole purpose of being informative. This information is not and should not be used or relied upon as medical advice. Always seek the advice of your physician, nurse or other qualified health care provider before you undergo any treatment, take any medication, supplements or other nutritional support, or for answers to any questions you may have regarding a medical condition.